# SDR MASA200700355

- Difficulty date: June 24, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N521LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10261
- Aircraft time: 392 hours, 284 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice System
- Condition: Inoperative
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7195 PIT - CAPTAIN DECLARED AN EMERGENCY, DUE TO ANTI-ICE SYSTEM DID NOT WORK (ANY OF IT).  MX INTERROGATED MDC CURRENT FAULTS AND FAULT HISTORY, NO FAULTS WERE FOUND.
